# SDR SIMA200207004

- Difficulty date: March 5, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N603AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION OF AIRCRAFT, FOUND LEFT BEAM CHAFED BETWEEN FRAMES 20 AND 24.  BLENDED CHAFE.  PERFORMED AN NDT INSPECTION OF THE AREA WITH NO REJECTABLE INDICATIONS.  FABRICATED A 'Z' PROFILE REPAIR DOUBLER.  (M)
